Call for Paper - March 2023 Edition
IJCA solicits original research papers for the March 2023 Edition. Last date of manuscript submission is February 20, 2023. Read More

Markovian Bulk Service Queue under Accessibility Rules

International Journal of Computer Applications
© 2013 by IJCA Journal
Volume 61 - Number 1
Year of Publication: 2013
S. Bharathidass

S Bharathidass. Article: Markovian Bulk Service Queue under Accessibility Rules. International Journal of Computer Applications 61(1):7-12, January 2013. Full text available. BibTeX

	author = {S. Bharathidass},
	title = {Article: Markovian Bulk Service Queue under Accessibility Rules},
	journal = {International Journal of Computer Applications},
	year = {2013},
	volume = {61},
	number = {1},
	pages = {7-12},
	month = {January},
	note = {Full text available}


A single server Markovian queue is considered. The arriving units are served in batches by using Accessibility and Non-Accessibility rules with varying service rates. The expressions for the steady state probabilities when the server is busy as well as idle are derived. The mean and variance for the number of units in the queue are obtained. The expected waiting time of units is also attained. Numerical results for number of units in the queue are computed for various values of ? and exhibited the corresponding graphs when the remaining parameters are fixed.


  • CHAUDHRY, M. L and TEMPLETON, J. G. C (1983), A first course in Bulk service queues, John Wiley. New York.
  • GANESAN, V. (1999), Steady state solutions for Erlangian queques with general bulk service rule, Journal of Kerala Statistical Association, Vol : 10, 22 - 28
  • GOHAIN. S, and BORTHAKUR, A. (1979), On difference equation technique to bulk service queues with the server, Pure Appl. Math. Sci. X(1-2), 40 –46
  • GROSS. D. and HARRIS . C. M. (1985), Fundamentals of queueing theory, John Wiley, New York.
  • KAMBO, N. S. and CHAUDHRY, M. L. (1985), Single server bulk services queue with varying capacity and Erlang Input. INFOR, 23,196-204.
  • MEDHI. J. (1984), Recent developments in Bulk Queueing Models, John Wiley Eastern Limited.
  • NEUTS, M. F. (1967), A general class of Bulk queues with Poisson input, Annals. of Math. Statistics, 38, 759-770.
  • SIVASAMY, R. (1990), A Bulk service queue with accessible and non-accessible batches, Opsearch, Vol : 27 No. 1, 46-54.